# SDR P5CA2022101200200

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bullnose
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#7 V/C FLAP BULLNOSE FOUND CRACKED(PERFORED REPAIR AT CRACKED AREA AS PER SRM 51-70-04 REPAIR 5)
